Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Chełmiński, Krzysztof
and
Kałamajska, Agnieszka
2006.
New convexity conditions in the calculus of variations and compensated compactness theory.
ESAIM: Control, Optimisation and Calculus of Variations,
Vol. 12,
Issue. 1,
p.
64.
Gutiérrez, Sergio
and
Villavicencio, Jorge
2007.
An optimization algorithm applied to the Morrey conjecture in nonlinear elasticity.
International Journal of Solids and Structures,
Vol. 44,
Issue. 10,
p.
3177.